# SDR SWIA202164332

- Difficulty date: December 14, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*HARDWARE ON RH WING OB GROUND SPOILER IS RUSTY/CORRODED(MARKED)   (C CHECK RO 02-12-2022)   REMOVED CORRODED HARDWARE AND REPLACED 3EA WASHERS AND 3EA NUTS ON RH WING OB GROUND SPOILER REF CRJ 200 AMM 27-65-01-400-801. OPS CHECK GOOD.
